Q. Can I take Cetirizine and Paracetamol for fever?

Answered by Dr. Geethu Thomas and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Fever or Cetirizine? We have medical experts to help you right away. Ask a Doctor Now »
Image: Can I take Cetirizine and Paracetamol for fever?
 

Dr. Geethu Thomas
MBBS
Family Physician, General Practitioner

Hi,

Welcome to icliniq.com.

You mentioned that you have the fever. You can use Paracetamol. You can take it up to three times a day and can stop if your temperature comes down.

Now, coming to Cetirizine, it is used for allergy, cold, etc. If you are having a flu type of fever, that is, fever with the cold or itchy throat, then yes you can use it along with the Paracetamol.

I suggest you take both the medicines together. You can use Levocetirizine, which avoids sleepiness. Hence, you can be focused in your work. Consult your specialist doctor, discuss with him or her and take medicine with their consent.

For further queries consult a general practitioner online --> https://icliniq.com./ask-a-doctor-online/general-practitioner

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


My allergy does not subside with 10 mg Cetirizine. Should I take 20 mg?
Query: Hi doctor, I have been taking 10 mg Singulair and 10 mg Cetirizine for five years for allergies, asthma, and Lyme. I just got two more kittens, and the medicines do not work anymore. I am miserable and desperate. I asked my doctor to give me 20 mg of Cetirizine and something else because I think ...  Read Full »
Dr. Shyam Kalyan N
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. Please get an allergy testing done, either a skin prick or a blood comprehensive. Next, based on the allergens you are sensitive to, we can advise you on further course of action. With respect to getting tolerant to Cetirizine 10 mg, why not try Fexofenadine 120 or 180...  Read Full »
 
How to recover from cold and fever?
Query: Hi doctor, I have a fever and cold for the past three days. I am taking Calpol and Combiflam. How can I get cured?  Read Full »
Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. You have a viral or allergic upper respiratory tract infection. Calpol and Combiflam (Ibuprofen with Paracetamol) both should not be used at a time. Use only one drug among these two as they are anti-inflammatory and analgesic. You can also take Vitamin C 500 mg twice a...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


When should I change my toothbrush?
Hello doctor, How can I take care of toothbrush health? How often to change toothbrush heads or disposable toothbrushes ...Read more »
Is it advisable to exclusively pump breast milk?
Hello doctor, Why more mothers are choosing to exclusively pump their breast milk? How does it work for them? Kindly exp ...Read more »
Vaginal Discharge - Types | Signs | Symptoms | Diagnosis | Treatment | Prevention
Vaginal discharge is a physiological phenomenon and some form of discharge is considered as absolutely normal. But there ...Read more »
 
 

Also Read Answers From